Alert archive / Pennsylvania / Flash Flood Warnings in 2011

Flash Flood Warning 70, NWS State College, PA

September 27, 20114 counties in Pennsylvania

NWS State College, PA issued this flash flood warning at Sep 27, 2011, 2:53 PM EDT for 4 counties in Pennsylvania. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 27, 2011, 2:53 PM EDT (18:53 UTC)
Expired
Sep 27, 2011, 5:00 PM EDT
In force
2 hr
Issued by
NWS State College, PA
Area
Storm-based polygon
Flood severity
None

Counties Adams County, PA, Cumberland County, PA, Franklin County, PA, York County, PA

The radar

The Sterling radar (KLWX), 110 km from the middle of the area, began a volume at 18:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 6.9 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2011-09-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1081 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2011-09-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 108 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1081 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
564 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
108 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

354 
WGUS51 KCTP 271853
FFWCTP
PAC001-041-055-133-272100-
/O.NEW.KCTP.FF.W.0070.110927T1853Z-110927T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
253 PM EDT TUE SEP 27 2011

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ADAMS COUNTY...
  CUMBERLAND COUNTY...
  EAST CENTRAL FRANKLIN COUNTY...
  WESTERN YORK COUNTY...

* UNTIL 500 PM EDT...

* AT 248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  VERY HEAVY RAIN FROM THUNDERSTORMS OVER                            
  ADAMS...CUMBERLAND...EAST CENTRAL FRANKLIN AND WESTERN YORK        
  COUNTIES.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MECHANICSBURG...SHIPPENSBURG AND GETTYSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. NEVER ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR IN AN
AUTOMOBILE. TURN AROUND DON'T DROWN!

&&

LAT...LON 3997 7757 4008 7753 4028 7697 3973 7700
      3973 7737

$$

FORECASTER: CR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Sep 27, 1:22 PM EDT, 1 hour 31 minutes earlier.

Area forecast discussion, Sep 27, 1:22 PM EDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
122 PM EDT TUE SEP 27 2011

.SYNOPSIS...
THE MIDWEST CLOSED UPPER LOW WILL CONTINUE TO SPIN NEAR THE
SOUTHERN END OF LAKE MICHIGAN OVER THE NEXT FEW DAYS. A SECOND
AREA OF UPPER LEVEL ENERGY WILL DIG SOUTHEASTWARD FROM THE UPPER
GREAT LAKES AND HELP TO CARVE OUT A DEEP LONG WAVE TROUGH OVER THE
EASTERN U.S. BY THE WEEKEND. THIS TROUGH WILL CREATE NORTHWESTERLY
FLOW WHICH WILL LEAD TO A COOLING TREND WITH TEMPERATURES BELOW
NORMAL FROM FRIDAY THROUGH THE WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
CURRENT RADAR TRENDS DO INDICATE THAT THE FIRST LINE OF STORMS
THAT PRODUCED 1-2 INCHES OF RAIN AS IT MOVED THROUGH THE CENTRAL
MTS IS WEAKENING BUT SLOWING DOWN AS EXPECTED. THE TROUBLE LIES IN
THE UPSTREAM AREAS OF NRN VA/ERN WV/WRN MD. HRRR WHICH HAS HANDLED
THE PLACEMENT AND TIMING OF RAIN WELL SO FAR CONTINUES TO
REDEVELOP STORMS OVER THAT AREA AS SUN BREAKS OUT AND LOWERS
STABILITY. IT IS ALREADY STARTING TO VERIFY. RUC SHOWS SIMILAR
SCENARIO WITH AXIS OF RAINFALL STILL EXPECTED TO BE TO THE EAST OF
THE OCCLUSION. WONDERING IF I SHOULD HAVE CHOPPED THE NWRN PARTS
OF THE CWA OFF THE FFA SO QUICKLY. FIRST INSTINCTS ARE USUALLY
PRETTY GOOD...WHILE HINDSIGHT IS ALWAYS THE BEST. PWATS REMAIN
HIGHER THAN NORMALS TO THE EAST OF STATE COLLEGE TONIGHT...BUT
PLACEMENT OF THE OCCLUSION OVER WRN PA MEANS THAT HEAVY RAIN CAN
STILL OCCUR BACK THROUGH MOST/ALL OF THE CWA. WHILE FIRST THOUGHT
IS THAT THE HEAVIEST OF THE RAIN WOULD BE MAINLY ALONG AND EAST OF
THE ALLEGHENY FRONT. HOWEVER...THE AXIS OF THE MAIN BAND OF
CONVERGENCE SEEMS LIKE IT WOULD TILT A LITTLE NEGATIVE THIS
EVENING AND TONIGHT/S RAIN COULD BE HEAVIEST ALONG/WEST OF THE
RIDGES. THUS...WILL KEEP POPS HIGH FOR MUCH OF THE AREA.
CLOUDS/RAIN AND LINGERING MOISTURE WILL KEEP THE TEMPS WARM/MILD
TONIGHT.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
THE CLOSED H5 MIDWEST VORTEX INVOF SRN LAKE MI AT THE START OF
THE PD WILL BEGIN TO SHIFT EWD INTO NRN INDIANA DURING THE DAY
WED. THE LEAD S/WV TROUGH IS THEN FCST TO TAKE ON A SLIGHT NEG
TILT AS IT OPENS AND ACCELERATES NEWD THROUGH THE UPPER OH VLY
AND ERN GRT LKS WED NGT-THUR...AS A SECONDARY UPPER DISTURBANCE
AND ATTENDANT SPEED MAX QUICKLY DROPS SEWD ON ITS HEELS THROUGH
THE UPPER MIDWEST/GLKS. THE ARRIVAL OF CANADIAN S/WV ENERGY WILL
HELP TO CARVE OUT A UNSEASONABLY STRONG EARLY FALL SEASON LONGWAVE
TROUGH IN THE EAST BY THE END OF THE PD. MDLS ARE IN FAIRLY GOOD
AGREEMENT CONCERNING THE LG SCALE PATTERN EVOLUTION...BUT THE GFS
REMAINS SLIGHTLY FASTER THAN CONSENSUS WITH THE EJECTION OF THE
LEAD S/WV ENERGY.

IN GENERAL MDLS SHOW A REGION OF ENHANCED LIFT ON ERN PERIPHERY OF
CLOSED UPPER LOW OVERSPREADING LOW-LEVEL CONVERGENCE AXIS
OVR CNTRL PA ON WED. ALTHOUGH DESTABILIZATION IS EXPECTED TO BE
LIMITED IN ENVIRONMENT CHARACTERIZED BY MOIST SELY FLOW IN THE LOW
LEVELS....IT DOES APPEAR THAT A NARROW AXIS OF DEEPER PWS/MOISTURE
AND INSTABILITY MAY PROVE FAVORABLE FOR ISOLD CONVECTIVE
DEVELOPMENT AND MOD-LCL HVY RNFL AMTS. SPC HAS PLACED SEE TEXT
OVER SERN PA FOR DAY 2. STRONG HEIGHT FALLS AND ENHANCED UPPER
LEVEL DYNAMICS IN ASSOC WITH H5 ENERGY UNRAVELING TO NEG TILT AND
LIFTING NEWD ACRS PA SHOULD PROVIDE ANOTHER OPPORTUNITY FOR MOD
RAINS ON THURS. WHILE TIMING OF PCPN MAY SHIFT BY 6 HOURS OR SO
CONFIDENCE IS HIGH AND THEREFORE HAVE ADJUSTED POPS UPWARD BY
10-15 PCT INTO LKLY CATG FOR DAYS 2 AND 3 WITH QPF COMPRISED
MAINLY OF HPC.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
THE LG SCALE PATTERN IN THE EAST LOOKS MORE LIKE WINTER THAN
EARLY FALL. CONFIDENCE IS ABOVE NORMAL THROUGH MUCH OF THE PERIOD
AS ALL MDL AND ENSEMBLE GUID CARVES OUT AN ANOMALOUS TROF OVR THE
ERN U.S. LATE THIS WEEK INTO THE WEEKEND. BY MONDAY THE GFS IS
PROBABLY TOO OPTIMISTIC/PROGRESSIVE IN BUILDING HEIGHTS IN THE
EAST AND GOES AGAINST THE 00Z ECMWF/ECENS/GEFS CONSENSUS.

A SIGNIFICANT COOLING TREND IS EXPECTED WITH DAYTIME TEMPERATURE
DEPARTURES OF 10-15F BELOW NORMAL. WEATHER CONDS SHOULD TURN MUCH
COLDER ON FRIDAY WITH GUSTY WINDS USHERING IN THE COLD AIR BEHIND
THE MAIN SYNOPTIC FROPA. SATURDAY LOOKS LIKE THE COLDEST DAY
RIGHT NOW WITH HIGHS MID 40S MTNS TO UPPER 50S IN THE SE. THE
BROAD CYC FLOW ALOFT FAVORS THE WESTERN HIGH TERRAIN IN TERMS OF
PCPN CVRG AS NWLY FLOW ALOFT SHOULD LEAD TO LAKE EFFECT/UPSLOPE
SHOWERS.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
LINE OF SHOWERS/TSTMS MOVING PAST IPT IS STALLING BEFORE REACHING
MDT/LNS. IT WILL MOST LIKELY STALL RIGHT THERE AND MAY EVEN PIVOT
BACK TO THE WEST A BIT OVER UNV/AOO/BFD FOR THIS EVENING. LOW
CIGS AND SHRA/TSRA CAN CREATE MVFR AND LOCAL IFR CONDS FOR MANY
LOCATIONS THIS AFTN/TONIGHT. WET AND CLOUDY WITH NUMEROUS SHRA
/AND POSS TSRA/ IS THE BEST SUMMATION. LGT WINDS AND WET GROUND
WILL LIKELY RESULT IN WIDESPREAD FOG/LOW VSBYS REDEVELOPING
TONIGHT...UNLESS THE RAIN CAN ACTUALLY KEEP THE VSBYS UP BY
COALESCING THE LLVL DROPS.

OUTLOOK...
WED...LOW CIGS/RAIN POSSIBLE...ESP EAST.
THU...AM FOG POSSIBLE.
FRI-SAT...LOW CIGS/SHRA POSS W MTNS...MAINLY AT NIGHT.

&&

.HYDROLOGY...
FLASH FLOODING HAS ALREADY BEEN REPORTED IN A FEW LOCATIONS THIS
MORNING. FLASH FLOOD WATCH WAS TRIMMED OF THE NW PORTION...BUT
PERHAPS PREMATURELY. THAT AREA HAS BEEN DRIER THAN THE REST OF THE
AREA DURING THE PAST 24 HRS THOUGH.

PWATS NEARING 1.75 INCHES IN THE SRN PART OF THE AREA...BUT
ONLY AROUND AN INCH IN THE EXTREME WEST. MDLS HAVE COME TO FAIR
AGREEMENT ON THE PLACEMENT OF THE SFC FEATURES AND MOISTURE
CONVERGENCE FOR TONIGHT. THE AXIS OF THE HEAVIEST/REPEATING
SHOWERS AND EMBEDDED THUNDER WILL MOST LIKELY PIVOT FROM CURRENT
SSW-NNE TO MOR NNW-SSE THIS EVENING AS THE UPPER FLOW BACKS A
LITTLE.

CERTAINTY LIES IN THE CALL FOR MOISTURE TO REMAIN HIGH THROUGH
THE NEXT THREE DAYS DUE TO THE SRLY FLOW TO THE EAST OF THE BIG
UPPER LOW. SAT PRECIP ESTIMATES AND WV LOOP INDICATE THAT WE COULD
ACTUALLY BE TAPPING MOISTURE FROM DEEP IN THE CARRIBBEAN. ANOTHER
SHORTWAVE THAT KICKED OFF STORMS ACROSS THE LWR MS VALLEY LAST
NIGHT WILL MOVE NORTHWARD INTO THE MID ATLANTIC TONIGHT. NO
SHORTAGE OF FORCING THERE...AND MOISTURE AND LLJET TRANSPORTING
MOISTURE FROM THE SE WILL KEEP THE FCST WET...PERHAPS TOO WET.
RADAR DOING WELL WITH ESTIMATES AT THIS TIME. EXPECT MOST PROBLEMS
TO BE ISOLATED...BUT FFG IS LOW ATTM...AND NEW GUID WHICH WILL
TAKE INTO ACCT OVERNIGHT RAINFALL IS ON THE WAY AND WILL CERTAINLY
BE LOWER.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR PAZ006-012-018-
019-024>028-033>037-041-042-045-046-049>053-056>059-063>066.

&&

SYNOPSIS...STEINBUGL
NEAR TERM...DANGELO
SHORT TERM...STEINBUGL
LONG TERM...STEINBUGL
AVIATION...DANGELO
HYDROLOGY...DANGELO
Hazardous weather outlook, Sep 27, 12:07 PM EDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1207 PM EDT TUE SEP 27 2011

PAZ006-012-018-019-024>028-033>037-041-042-045-046-049>053-056>059-
063>066-281615-
POTTER-NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-
BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-
TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-
UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-
SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
1207 PM EDT TUE SEP 27 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

HEAVY RAIN WILL CONTINUE TO POSSIBLE THROUGH THURSDAY AS THE LARGE
UPPER LOW SPINS NEARLY STATIONARY OFF TO THE WEST OF THE STATE.
RIVER FLOODING MAY BECOME POSSIBLE THIS WEEK AS THE RAIN
CONTINUES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ004-005-010-011-017-281615-
WARREN-MCKEAN-ELK-CAMERON-CLEARFIELD-
1207 PM EDT TUE SEP 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HEAVY RAIN WILL CONTINUE TO POSSIBLE THROUGH THURSDAY AS THE LARGE
UPPER LOW SPINS NEARLY STATIONARY OFF TO THE WEST OF THE STATE.
RIVER FLOODING MAY BECOME POSSIBLE THIS WEEK AS THE RAIN
CONTINUES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Sep 27, 11:38 AM EDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1138 AM EDT TUE SEP 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 AM     FLASH FLOOD      STATE COLLEGE           40.79N  77.86W
09/27/2011                   CENTRE             PA   PUBLIC

            1 FOOT OF WATER ON ATHERTON ST.

&&

EVENT NUMBER CTP1100462

KREKELER
Local storm report, Sep 27, 11:56 AM EDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1156 AM EDT TUE SEP 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     FLASH FLOOD      CASSVILLE               40.29N  78.03W
09/27/2011                   HUNTINGDON         PA   EMERGENCY MNGR

            STRUCTURAL FLOODING REPORTED IN CASS TOWNSHIP

&&

EVENT NUMBER CTP1100463

KREKELER
Local storm report, Sep 27, 12:00 PM EDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1200 PM EDT TUE SEP 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1047 AM     FLASH FLOOD      3 S SAXTON              40.17N  78.25W
09/27/2011                   BEDFORD            PA   911 CALL CENTER

            WATER AND DEBRIS OVER ROAD IN COALDALE

&&

EVENT NUMBER CTP1100464

KREKELER
Local storm report, Sep 27, 2:01 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
201 PM EDT TUE SEP 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     FLASH FLOOD      CHAMBERSBURG            39.93N  77.66W
09/27/2011                   FRANKLIN           PA   EMERGENCY MNGR

            FLOODING ON MAIN ST. IN CHAMBERSBURG

&&

EVENT NUMBER CTP1100465

KREKELER
Local storm report, Sep 27, 2:14 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
214 PM EDT TUE SEP 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 PM     FLASH FLOOD      PORT ROYAL              40.53N  77.39W
09/27/2011                   JUNIATA            PA   EMERGENCY MNGR

            FLOODED BASEMENTS AND ROAD CLOSURES IN AND AROUND PORT
            ROYAL

&&

EVENT NUMBER CTP1100466

KREKELER
Special weather statement, Sep 27, 2:36 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
236 PM EDT TUE SEP 27 2011

PAZ026-036-063-271930-
CUMBERLAND PA-FRANKLIN PA-HUNTINGDON PA-
236 PM EDT TUE SEP 27 2011

...A STRONG THUNDERSTORM WILL AFFECT FRANKLIN...SOUTHEASTERN
HUNTINGDON AND SOUTHWESTERN CUMBERLAND COUNTIES...

AT 233 PM EDT...A STRONG THUNDERSTORM WAS NEAR CLAYLICK...MOVING
NORTHEAST AT 25 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT FORT LOUDON...ST. THOMAS...UPPER STRASBURG AND
ROXBURY.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 185 AND 204...I-81 BETWEEN
MILE MARKERS 4 AND 34.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
30.

LAT...LON 3980 7803 3987 7797 4001 7792 4006 7786
      4008 7789 4027 7780 4009 7734 3971 7779
      3972 7807

FORECASTER: MARTIN

!--CTA_MARKER_NO

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 27, 4:03 AM EDTSpecial Weather StatementCTPSomerset42 min
Sep 27, 4:37 AM EDTSevere Thunderstorm WarningCTPBedford, Blair, Cambria, Somerset53 min
Sep 27, 5:32 AM EDTSpecial Weather StatementCTPBlair43 min
Sep 27, 6:09 AM EDTSpecial Weather StatementCTPBlair36 min
Sep 27, 6:18 AM EDTAreal Flood AdvisoryCTPCumberland, Perry3 hr
Sep 27, 6:21 AM EDTSevere Thunderstorm WarningCTPBlair, Huntingdon28 min
Sep 27, 7:32 AM EDTAreal Flood AdvisoryCTPAdams, York3 hr
Sep 27, 7:50 AM EDTSpecial Weather StatementCTPSnyder40 min
Sep 27, 7:59 AM EDTAreal Flood AdvisoryCTPSnyder3 hr
Sep 27, 8:12 AM EDTAreal Flood AdvisoryCTPClinton3 hr
Sep 27, 8:35 AM EDTFlash Flood WarningCTPAdams, York115 min
Sep 27, 8:37 AM EDTFlash Flood WarningCTPClinton4 hr
Sep 27, 9:05 AM EDTAreal Flood AdvisoryCTPBlair, Huntingdon115 min
Sep 27, 9:12 AM EDTFlash Flood WatchCTPAdams, Bedford, Blair, Cambria, Cameron, Centre and 27 more40 hr
Sep 27, 9:53 AM EDTAreal Flood AdvisoryCTPCentre, Huntingdon112 min
Sep 27, 10:17 AM EDTSpecial Weather StatementCTPHuntingdon, Mifflin28 min
Sep 27, 10:19 AM EDTSpecial Weather StatementCTPCentre26 min
Sep 27, 10:39 AM EDTFlash Flood WarningCTPBedford, Centre, Cumberland, Franklin, Fulton, Huntingdon and 5 more5 hr
Sep 27, 11:37 AM EDTSpecial Weather StatementCTPUnion38 min
Sep 27, 1:03 PM EDTFlash Flood WarningCTPColumbia, Lycoming, Montour, Northumberland, Snyder, Sullivan and 1 more4 hr
Sep 27, 1:10 PM EDTFlash Flood WarningCTPFranklin2 hr
Sep 27, 2:36 PM EDTSpecial Weather StatementCTPFranklin54 min
Sep 27, 3:31 PM EDTAreal Flood WarningCTPAdams, Bedford, Centre, Cumberland, Dauphin, Franklin and 8 more6 hr
Sep 27, 3:43 PM EDTFlash Flood WarningCTPCumberland, Dauphin, Lebanon, Northumberland, Schuylkill, York3 hr
Sep 27, 3:56 PM EDTSpecial Weather StatementCTPDauphin, Northumberland64 min
Sep 27, 4:13 PM EDTSpecial Weather StatementCTPFulton62 min
Sep 27, 4:56 PM EDTFlash Flood WarningCTPColumbia, Lebanon, Schuylkill3 hr
Sep 27, 4:57 PM EDTAreal Flood WarningCTPMontour, Northumberland, Snyder, Union5 hr
Sep 27, 4:59 PM EDTSpecial Weather StatementCTPLebanon61 min
Sep 27, 5:06 PM EDTAreal Flood AdvisoryCTPMontour, Northumberland, Snyder, Union4 hr
Sep 27, 5:14 PM EDTAreal Flood AdvisoryCTPColumbia, Lycoming, Montour, Northumberland, Snyder, Sullivan and 1 more4 hr
Sep 27, 5:32 PM EDTRiver Flood WarningCTPHuntingdon3 hr
Sep 27, 5:35 PM EDTSpecial Weather StatementCTPLebanon55 min
Sep 27, 5:57 PM EDTSpecial Weather StatementCTPFulton63 min
Sep 27, 6:33 PM EDTSpecial Weather StatementCTPLebanon27 min
Sep 27, 7:05 PM EDTSpecial Weather StatementCTPLebanon, Schuylkill25 min
Sep 27, 7:41 PM EDTSpecial Weather StatementCTPAdams34 min
Sep 27, 7:56 PM EDTFlash Flood WarningCTPColumbia, Dauphin, Lebanon, Montour, Northumberland, Schuylkill2 hr

Nearby

Flash Flood Warnings in Pennsylvania, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.